[1]李林芳,舒 级*,文慧霞.一类时间分数阶耦合Boussinesq-Burger方程在不变子空间中的精确解[J].四川师范大学学报(自然科学版),2020,43(01):33-38.[doi:10.3969/j.issn.1001-8395.2020.01.004]
 LI Linfang,SHU Ji,WEN Huixia.Exact Solutions for a Class of Time Fractional Coupled Boussinesq-Burger Equations in the Invariant Subspace[J].Journal of SichuanNormal University,2020,43(01):33-38.[doi:10.3969/j.issn.1001-8395.2020.01.004]
点击复制

一类时间分数阶耦合Boussinesq-Burger方程在不变子空间中的精确解()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
43卷
期数:
2020年01期
页码:
33-38
栏目:
基础理论
出版日期:
2019-12-04

文章信息/Info

Title:
Exact Solutions for a Class of Time Fractional Coupled Boussinesq-Burger Equations in the Invariant Subspace
文章编号:
1001-8395(2020)01-0033-06
作者:
李林芳 舒 级* 文慧霞
四川师范大学 数学科学学院, 四川 成都 610066
Author(s):
LI Linfang SHU Ji WEN Huixia
College of Mathematics Science, Sichuan Normal University, Chengdu 610066, Sichuan
关键词:
不变子空间方法 Boussinesq-Burger方程组 变量变换 精确解
Keywords:
invariant subspace method Boussinesq-Burger equations variable transformation exact solution
分类号:
O175.29
DOI:
10.3969/j.issn.1001-8395.2020.01.004
文献标志码:
A
摘要:
应用不变子空间方法研究分数阶耦合非线性偏微分方程,并构造时间分数阶Boussinesq-Burger方程组的精确解.在变量变换意义下,由不变条件给出方程的不变子空间,使方程在不变子空间中被约化为一阶常微分方程组,通过求解常微分方程组,最终获得方程组的精确解.
Abstract:
In this paper, the invariant subspace method is applied to study fractional coupled nonlinear partial differential equations and construct exact solutions for the time fractional Boussinesq-Burger equations. In the sense of variable transformations, the invariant subspace of the equations are given by invariant conditions. Then the equations are reduced to ordinary differential equations in the invariant subspace, and their exact solutions are obtained by solving ordinary differential equations.

参考文献/References:

[1] DIETHELM K. The Analysis of Fractional Differential Equations[M]. Berlin:Springer-Verlag,2010.
[2] MILLER K S, ROSS B. An Introduction to the Fractional Calculus and Fractional Differential Equations[M]. New York:John Wiley and Sons,1993.
[3] KILBAS A A, SRIVASTAVA H M, TRUJILLO J J. Theory and applications of fractional differential equations[J]. Elsevier Science,2006,204(49/50/51/52):2453-2461.
[4] KUMA S, KUMAR A, BALEANU D. Two analytical methods for time-fractional nonlinear coupled Boussinesq-Burger's equations arise in propagation of shallow water waves[J]. Nonlinear Dynam,2016,85(2):699-715.
[5] WANG Z, CHEN A. Explicit solutions of Boussinesq-Burgers equation[J]. Chinese Physics,2007,16(5):1233-1238.
[6] MOSTAFA M, DIPANKAR K. New exact solutions for the time fractional coupled Boussinesq-Burger equation and approximate long water wave equation in shallow water[J]. J Ocean Engineering and Science,2017,2(3):223-228.
[7] AMINIKHAH H, SHEIKHANI A R, REZAZADEH H. Exact solutions for the fractional differential equations by using the first integral method[J]. Nonlinear Engineering,2015,4(1):15-22.
[8] ESLAMI M, VAJARGAH F B, MIRZAZADEH M, et al. Application of first integral method to fractional partial differential equations[J]. Indian J Physics,2014,88(2):177-184.
[9] MOSTAFA E, HADI R, MOHAMMADREZA R, et al. Exact solutions to the space-time fractional Schrdinger-Hirota equation and the space-time modified KDV-Zakharov-Kuznetsov equation[J]. Optical and Quantum Electronics,2017,49(8):279-293.
[10] SHAMSELDEEN S. Approximate solution of space and time fractional higher order phase field equation[J]. Physica,2018,494:308-316.
[11] KHALED A G, TAHER A N. Optimal homotopy analysis method for nonlinear partial fractional differential equations[J]. Mathematical Sciences,2015,9(1):47-55.
[12] GUNER O, BEKIR A, BILGIL H. A note on exp-function method combined with complex transform method applied to fractional differential equations[J]. Adv Nonlinear Anal,2015,4(3):201-208.
[13] OZKAN G, AHMET B. The exp-function method for solving nonlinear space-time fractional differential equations in mathematical physics[J]. J the Association of Arab Universities for Basic and Applied Sciences,2017,24(1):277-282.
[14] RAHMATULLAH, RAHMAT E, SYED T, et al. Exact traveling wave solutions of fractional order Boussinesq-like equations by applying exp-function method[J]. Results in Physics,2018,8:114-120.
[15] ALSLAM T, AKBAR M A, AZAD A K. Traveling wave solutions to some nonlinear fractional partial differential equations through the rational(G'/G)-expansion method[J]. J Ocean Engineering and Science,2018,3(1):76-81.
[16] AHMET B, OZKAN G, BURCU A, et al. Exact solutions for fractional differential-difference equations by(G'/G)-expansion method with modified riemann-liouville derivative[J]. Adv Appl Math Mech,2016,8(2):293-305.
[17] 黄春,孙峪怀,李钊,等.(2+1)维非线性分数阶Zoomeron方程的新精确解[J]. 四川师范大学学报(自然科学版),2017,40(1):51-54.
[18] GALAKTIONOV V A, SVIRSHCHEVSKII S R. Exact Solutions and Invariant Subspaces of Nonlinear Partial Differential Equations in Mechanics and Physics[M]. London:Chapman Hall/crc,2007.
[19] GAZIZOV R K, KASATKIN A A. Construction of exact solutions for fractional order differential equations by the invariant subspace method[J]. Comput Math Appl,2013,66(5):576-584.
[20] SAHADEVAN R, PRAKASH P. Exact solutions and maximal dimension of invariant subspaces of time fractional coupled nonlinear partial differential equations[J]. Commun Nonlinear Science,2017,42:158-177.
[21] 朱春蓉,朱丹霞. 可压缩欧拉方程在不变子空间中的精确解[J]. 工程数学学报,2016,33(3):279-286.
[22] JUMARIE G. Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results[J]. Comput Math Appl,2006,51(9):1367-1376.
[23] PODLUBNY I. Fractional Differential Equations[M]. New York:Academic Press,1999.

备注/Memo

备注/Memo:
收稿日期:2018-07-10 接受日期:2018-09-10 基金项目:国家自然科学基金(11371267和11571245)和四川省科技厅应用基础计划项目(2016JY0204) *通信作者简介:舒 级(1976—),男,教授,主要从事随机动力系统和偏微分方程的研究,E-mail:shuji2008@hotmail.com
更新日期/Last Update: 2019-12-04